# SDR RRXA97120

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994CF
- Make and model: Doug DC-8-62
- Aircraft serial: 45956
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2597266
- Condition: Misdrilled
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND MISDRILLED HOLES IN FRAME, AT Y=280 LT AND GUSSET.  FABRICATED AND INSTALLED REPAIR ANGLE, 4 CLIPS AND 5 GUSSETS IAW DER APPROVED ENGINEERING SKETCH C44-R28.  TREATED AREA IAW DC-8 SRM 51-1-8 AND 51-1-20B.
